# SDR UIEA2011092900529

- Difficulty date: September 25, 2011
- Submitted: September 29, 2011
- Operation: Air carrier
- Aircraft: N459MC
- Make and model: Boeing 747446
- Aircraft serial: 26344
- Aircraft time: 70,611 hours, 13,844 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Damaged
- Location: Nr 2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND, MX FOUND THE NR 2 RT THRUST REVERSER INSULATION DAMAGED.  DAMAGE IS SUSPECTED TO BE DUE TO DAMAGE FROM THE IDG AIR/OIL COOLER PARTIAL VANE LIBERATION.
